MathSciNet Relay Station
MathSciNet bibliographic data
MR1954876 68P10 (60F05 68Q25 68W40)
Hwang, Hsien-Kuei; Neininger, Ralph Phase change of limit laws in the quicksort recurrence under varying toll functions. SIAM J. Comput. 31 (2002), no. 6, 1687–1722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement